RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 2, Pages 237–254 (Mi dvmg243)  

On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations

N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We give several results related to inhomogeneous approximations to two real numbers and badly approximable numbers. Our results are related to classical theorems by A. Khintchine [7] and to an original method invented by Y. Peres and W. Schlag [13].

Key words: Diophantine approximation, Littlewood conjecture, Peres – Schlag's method, badly approximable numbers

Full text: PDF file (176 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.7
MSC: 11J13
Received: 10.08.2012
Language: English

Citation: N. G. Moshchevitin, “On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations”, Dal'nevost. Mat. Zh., 12:2 (2012), 237–254

Citation in format AMSBIB
\Bibitem{Mos12}
\by N.~G.~Moshchevitin
\paper On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 2
\pages 237--254
\mathnet{http://mi.mathnet.ru/dvmg243}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg243
  • http://mi.mathnet.ru/eng/dvmg/v12/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:199
    Full text:72
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018